# SDR ABXA2024042886

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 95,697 hours, 19,844 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning System
- Condition: Unknown
- Location: Gps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FIRST APPROACH TO MIA GPS WWARNING TERRAIN. A/C HAD GEAR/FLAPS DOWN AND WAS ON GLIDE SLOPE FOR RWY 9. SECOND APPROACH WAS NORMAL. MAINTENCE GROUNDED AC AND ACCOMPLISHED GPWS SYS TEST IAW AMM 34-46-00 FOUND NORMAL AT THIS TIME. RETUREN AC TO SERVICE
